this is my second time trying to quit and went back to taking them because of that side effect. i am scared i have been taking them for a little over 2 years following a surgery each year i am done with the surgerys as far as i know and dont want to be on them any more. i found myself going into the er once a month to get something for pain so i would not go threw this. i no longer go there because they treat me bad now. i went in for the withdraws 2 days ago and they treated me bad and just sent me on my way so i started taking them again. i need as much help as i can get. i am just scared of dien or something bad happening to me i have 3 wonderfull children i want to be here for.
I am currently trying to stop taking vicodin is a rapid heart beat a normal withdraw?
- 29 Jan 2012 by ipms2472012
29 Jan 2012
Opiate withdrawal can raise blood pressure and heart rate. You need to see a doctor that will help you get off vicodin. There is a medication called clonodine (sp) or catapres that helps immensley during withdrawal, it helps with perspiring and helps with blood pressure and heart rate. Clonidine comes in a patch formula and also pills.
If you do not get in to see a doctor about this you will be chasing those pills, becoming a slave to them eventually. They most certainly can wreck a life, and have wrecked many lives.
Please see a doc that specializes in addiction. You can successfully get yourself off of vicodin.
Have you tried a slow taper? If you taper off of vics, you may not have high bp nor a fast heart rate.
Best wishes to you
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
experiencing, rapid heart beat, tiredness, sluggishness upon waking, blood pressure has decreased from what it was to a normal and sometimes what I ...
1 answer • 19 Jan 2010
Im treating a bulging disc in my back and basically want to stop taking vicodin. I do not want to become dependent more so than i already am and am ...
4 answers • 19 Mar 2010
I have been on prednisone several times & never felt this way. I guess, no coffee ..Anyone have any suggestions ? Also, what is normal course for ...
1 answer • 17 May 2010
... Methylphenidate ER? My daughter (12) is experiencing rapid heart beat and shortness of breath but not daily. Her GP did an EKG which was normal ...
1 answer • 1 Oct 2012
I do .Is this normal ? I feel short of breath and tired all the time. I have recently had a cardioversion which regulated my heart beat
3 answers • 30 Aug 2013